# SDR AALA202105199023

- Difficulty date: May 15, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 10,624 hours, 1,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015102
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTTOM CAP OF FLASHLIGHT IS CRACKED. REPLACED FLASHLIGHT WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
